# SDR HEEA093678

- Difficulty date: February 25, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- Aircraft time: 13,240 hours
- Engine: Ge CT71
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 70060T000Y255
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 HYDRAULIC SYSTEM FAILED IN FLIGHT.  LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A HOSE RUPTURED.  REPLACED HOSE.  ALSO REPLACED PUMP DUE TO RUNNING DRY.
